# SDR CA131007027

- Difficulty date: October 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 36,561 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cylinder
- Part number: 82970015005
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 HYDRAULIC SYSTEM WAS LEAKING HYDRAULIC FLUID.  LEAK WAS FOUND TO BE COMING FROM THE RT MLG AFT/CENTER DOOR ACTUATOR.  THE ACTUATOR WAS REPLACED AND ACFT RETURNED TO SERVICE.  VISUALLY INDENTIFIED FLUID SEEPING FROM THE ACTUATOR CYLINDER HOUSING BELOW THE UPPER MOUNT LUG AND ADJACENT TO THE EXTEND FITTING.  CYLINDER DETERMINED TO BE CRACKED.  THIS PARTS ID PLATE WAS NOT FOUND WHEN REMOVED, SN UNKNOWN.  MFG IPC USED TO DETERMINE THE PN.
